Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Dzhavadyan, A D

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:42
Abstract pages:187
Full texts:109

http://www.mathnet.ru/eng/person65738
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/313197

Publications in Math-Net.Ru
1989
1. A. D. Dzhavadyan, “Grid selection in the variation-difference method for solving second-order elliptic equations with quasidegenerate quadratic form”, Zh. Vychisl. Mat. Mat. Fiz., 29:11 (1989),  1634–1649  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 29:6 (1989), 22–33
1985
2. A. D. Dzhavadyan, L. A. Oganesyan, “Choice of a grid depending on properties of the boundary in the variational-difference method of solution of elliptic equations”, Zh. Vychisl. Mat. Mat. Fiz., 25:9 (1985),  1353–1364  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 25:5 (1985), 47–56
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022